# SDR TWAA9820202

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN MEMBRANE CRACKED APPROXIMATELY .75 INCH AT STA 984 RT SIDE.  STOP DRILLED CRACK 0.250 HOLE.  FABRICATED DOUBLER AND INSTALLED FASTENERS TYPICAL WEB REPAIR SRM 53-01 PG 3.
